# SDR UPS04842602

- Difficulty date: June 13, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 76,292 hours, 24,032 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 37585931
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, STATION 1260-1280 LONG 34L IS CRACKED.  REMOVED AND REPLACED LONGERON SECTION BETWEEN STATION 1270 TO 1350 IAW SRM 53-2-2 FIG 10.
